# SDR C1HA200093005

- Difficulty date: October 12, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 87063317
- Condition: Erratic
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

WITH AUTO PRESSURIZATION ON MEL; CABIN PSI FLUCTUATES +-800 IN STBY.  SELECTED AC FLUCTUATION INCREASED TO +-1500, SAME WHEN DC SELECTED.  DIVERT TO MSP FOR REPAIR.  REMOVED AND REPLACED CABIN PRESS CONTROLLER FOR AUTO PRESS MEL.  REMOVED AND REPLACED CABIN PRESS CONTROL PANEL FOR STBY FLUCTUATIONS.
